# SDR SWIA202164534

- Difficulty date: December 9, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Seized
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 1-1 BOTTOM AFT ROLLER SEIZED   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED THE LH WING SLAT TRACK 1-1 BOTTOM AFT ROLLER REF CRJ700 AMM 27-81-43-400-804-A01
